# SDR TRBA201134302

- Difficulty date: November 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 33,934 hours, 39,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND FLOOR LIGHT ON MAIN CABIN DOOR IS INOPERATIVE.  F/O FOUND LIGHT INOPERATIVE ON WALK AROUND RESET LIGHT BULB, OPS CHECKED GOOD REF AMM 33-51-24.
